# SDR FDEA202202230349

- Difficulty date: February 23, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 19,932 hours, 11,206 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Malfunctioned
- Location: Cargo
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ECAM FOR FWD CARGO DOOR NOT CLOSED. ECAM AND QRH COMPLETED. EMERGENCY DECLARED TO THE TO  RETURN TO CYEG AND THE REQUIREMENT TO REMAIN MAX ALT 100 MEA/MORA. ACCOMPLISHED FWD CARGO COMP DOOR ADJUSTMENT/TEST, IAW AMM 52-31-11-05-2. CYCLED FWD CARGO DOOR FROM OPEN TO CLOSE MULTIPLE TIMES. DOOR OPENS, CLOSES, AND LATCHES NORMALLY ON EVERY ATTEMPT, WITH NORMAL INDICATION ON ECAM. TEST SATISFACTORY.  A/C OK TO CONTINUE.  .
